Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

Discomfort in knees, headache, swollen ESP, sneezing, runny nose. Allergy symptoms?

Hello I've been having some feeling on my knees, not pain but it feels like it will hurt or some kind of discomfort. Also I've been getting swollen ESP my legs and toes and sometimes other places. Along with slight headaches. I haven't gone to a doctor becuz I have no I n surname right now and I haven't found the time to shop for one. What do you think it might be. I thought it might be allergies since it looks like I'm allergic to everything. I'm always sneezing and my nose is always runny.
Asked On : Thu, 2 May 2013
Answers:  1 Views:  26
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Allergist and Immunologist 's  Response
ALL OF IT ARE ALLERGY SYMPTOMPS
I GIVE YOU PRESCRIPTION BUT YOU MUST CONSULT SPECIALIST TO WHICH THINGS YOU ARE ALLERGIC TO
TAB FEXOFENADINE 120 MG OD
TAB SINGULAR 10 MG BD
SYP PIRITON 1/2 TSF AT NIGHT
SYP GELUSIL 2 TSF BD
APPLY NEOMYCIN EYE OINTMENT IN NOSE BD
SEA WATER 2 DROPS AT NIGHT IN EACH NOSE
CONTINUE FOR 3 WEEK
AND CAN TAKE OFF AND ON
Answered: Thu, 9 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor